MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD SOLIS VIP PUMP; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD SOLIS VIP PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: one device was received for evaluation.Visual inspection found the device in used condition.A review of the event history log revealed high alarms: downstream occlusion, and cassette not attached properly, and recorded error too many times.Functional testing was able to duplicate the reported problem.Intermittent cassette not attached alarms when latch cassette to prime.It was determined that the downstream occlusion sensor was the root cause.The service history review had no indication that the complaint was related to a service of the device within the review period.After investigation the results indicated a reportable malfunction due to the intermittent cassette not attached properly and downstream occlusion alarms.The manufacturer representative replaced the dso sensor, and the pump passed all functional tests and performed as intended after repair.
 
Event or Problem Description
It was reported that the pump exhibited cassette malfunctions.The customer returned the product for cassette malfunction, and during inspection it was found that there was intermittent cassette not attached properly and downstream occlusion alarms when latch cassette used to prime.There was unknown patient involvement.

Brand Name
CADD SOLIS VIP PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20147392
Report Number3012307300-2024-08613
Device Sequence Number11821506
Product Code FRN
UDI-Device Identifier10610586042836
UDI-Public(01)10610586042836(11)130326
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2120-0102-78
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown